# SDR DALA2024032303707

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,980 hours, 39,901 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cylinder
- Condition: Faulted
- Location: Lt Mlg Dr Latch
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9584 -ATB/GEAR/DE- FOLLOWING TAKEOFF AND LANDING GEAR RETRACTION, THE CREW RECEIVED A "LEFT MAIN GEAR UNSAFE" MESSAGE. AN EMERGENCY WAS DECLARED, AND THE CREW RETURNED THE AIRCRAFT TO ATL AND LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR DOOR LATCH CYLINDER IN REF B717 AMM 32-34. OPERATIONAL AND LEAK CHECKS WERE GOOD. GEAR FUNCTIONAL CHECK WAS GOOD. (LP #5296266)
